Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Transformation groups on cohomology projective spaces


Author: J. C. Su
Journal: Trans. Amer. Math. Soc. 106 (1963), 305-318
MSC: Primary 57.47
DOI: https://doi.org/10.1090/S0002-9947-1963-0143839-4
MathSciNet review: 0143839
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. Borel et al., Seminar on transformation groups, Annals of Mathematics Studies No. 46, Princeton Univ. Press, Princeton, N. J., 1960. MR 0116341 (22:7129)
  • [2] H. Cartan and S. Eilenberg, Homological algebra, Princeton Univ. Press, Princeton, N. J., 1956. MR 0077480 (17:1040e)
  • [3] S. Eilenberg and N. E. Steenrood, Foundations of algebraic topology, Princeton Univ. Press, Princeton, N. J., 1952. MR 0050886 (14:398b)
  • [4] A. Gleason, Spaces with a compact Lie group of transformations, Proc. Amer. Math. Soc. 1 (1950), 35-43. MR 0033830 (11:497e)
  • [5] S. T. Hu, Homotopy theory, Academic Press, New York, 1959. MR 0106454 (21:5186)
  • [6] P. A. Smith, New results and old problems in finite transformation groups, Bull. Amer. Math. Soc. 66 (1960), 401-415. MR 0125581 (23:A2880)
  • [7] N. E. Steenrod, The topology of fibre bundles, Princeton Univ. Press, Princeton, N. J., 1951. MR 0039258 (12:522b)
  • [8] T. E. Stewart, Lifting the action of a group in a fibre bundle, Bull. Amer. Math. Soc. 66 (1960), 129-132. MR 0112139 (22:2994)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 57.47

Retrieve articles in all journals with MSC: 57.47


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1963-0143839-4
Article copyright: © Copyright 1963 American Mathematical Society

American Mathematical Society